# SDR QXEA2015111700614

- Difficulty date: November 17, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 15,060 hours, 16,064 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: 6970700003
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE, ONCE CLEAR OF ICING CONDITIONS WE PICKED UP CONSTANT STRONG VIBRATION FROM BOTH ENGINES.  AIRFRAME MODE SELECT SWITCH WAS SET TO FAST WITH ENGINE INTAKE BYPASS DOORS OPEN.  ALL INDICATIONS ON ED WERE NORMAL.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  AFTER DISCOVERED MULTIPLE CHUNKS OF ICE ON THE RUNWAY AFTER LANDING AND WERE ON RAMP AFTER PARKING.  ALL AIRFRAME AND PROP DEICE INDICATIONS WERE NORMAL.  VIBRATION CLEARED UP ON APPROACH. C/W INSP AFTER REPORT OF EXCESSIVE OR UNUSUAL VIBRATION TASK 05-50-12-200-801.  MINOR REPAIRS WERE REQUIRED ON NR 2 PROP ASSY, NO OTHER DEFECTS NOTED.  C/W A/F DEICED OPS CHECK, TASK 30-11-16-710-801, NO FAULTS NOTED.  C/W PROP DEICE FUNCTIONAL TEST TASK 30-61-00-720-801.  NO FAULTS NOTED.  RETURNED TO SERVICE.
